You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Bayesian Semi-Nonparametric Arch Models
The Review of Economics and Statistics
Vol. 76, No. 1 (Feb., 1994), pp. 176-181
Published by: The MIT Press
Stable URL: http://www.jstor.org/stable/2109835
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A Bayesian semi-nonparametric approach to ARCH models is developed with the advantage that small sample results are obtained even when the likelihood function is subject to nonlinear inequality constraints (as in the ARCH models used in this paper). The semi-nonparametric nature of the approach allows for the relaxation of the assumption of normal errors. An application and a small Monte Carlo study indicate that the methods we advocate are both feasible and necessary.
The Review of Economics and Statistics © 1994 The MIT Press